Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Pittsburgh, PA

April 5, 20235 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 5, 2023, 5:51 PM EDT for 5 counties in Ohio. It was in force for 54 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2023, 5:51 PM EDT (21:51 UTC)
Expired
Apr 5, 2023, 6:45 PM EDT
In force
54 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coshocton County, OH, Guernsey County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH

The radar

The Cleveland radar (KCLE), 159 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 6:00 PM EDTTSTM WND DMGWhite Cottage, OHTREE LIMBS BLOWN DOWN
Apr 5, 6:06 PM EDTTSTM WND DMGStovertown, OHTREE DOWN ON VIRGINIA AND CENTER ROAD. TIME BASED ON RADAR.
Apr 5, 6:16 PM EDTTSTM WND DMGTrinway, OHTREE ON A HOME ON 2ND STREET. TIME BASED ON RADAR.
Apr 5, 6:30 PM EDTTSTM WND DMGCumberland, OHA FEW WIRES DOWN IN THE CITY OF CUMBERLAND. TIME BASED ON THE RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:02 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

313 
WUUS51 KPBZ 052151
SVRPBZ
OHC031-059-119-121-157-052245-
/O.NEW.KPBZ.SV.W.0013.230405T2151Z-230405T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
551 PM EDT Wed Apr 5 2023

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Guernsey County in east central Ohio...
  Coshocton County in east central Ohio...
  Muskingum County in east central Ohio...
  Southwestern Tuscarawas County in east central Ohio...
  Northern Noble County in east central Ohio...

* Until 645 PM EDT.

* At 550 PM EDT, severe thunderstorms were located along a line
  extending from near Utica to 7 miles northwest of Perry State
  Forest to near Somerset, moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Zanesville, Coshocton, Cambridge, Newcomerstown, New Concord,
  Byesville, West Lafayette, South Zanesville, North Zanesville,
  Dresden, Frazeysburg, and Antrim.

This includes the following highways...
  Interstate 70 in Ohio near mile marker 143, and between mile 
  markers 145 and 196.
  Interstate 77 in Ohio between mile markers 27 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3995 8223 3995 8220 4024 8218 4024 8220
      4027 8219 4042 8150 4001 8125 3977 8140
      3975 8164 3977 8207 3982 8208 3982 8217
      3991 8216 3991 8223
TIME...MOT...LOC 2150Z 259DEG 52KT 4015 8244 3988 8227 3976 8234 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WM
5 follow-up statements
446 
WWUS51 KPBZ 052202
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
602 PM EDT Wed Apr 5 2023

OHC031-059-119-121-157-052245-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-230405T2245Z/
Guernsey OH-Coshocton OH-Muskingum OH-Tuscarawas OH-Noble OH-
602 PM EDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR GUERNSEY...COSHOCTON...MUSKINGUM...SOUTHWESTERN TUSCARAWAS AND
NORTHERN NOBLE COUNTIES...

At 602 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Frazeysburg to South Zanesville
to near Perry State Forest, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Zanesville, Coshocton, Cambridge, Newcomerstown, New Concord,
Byesville, West Lafayette, South Zanesville, North Zanesville,
Dresden, Frazeysburg, and Antrim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3995 8223 3995 8220 4024 8218 4024 8220
      4027 8219 4042 8150 4001 8125 3977 8140
      3975 8164 3977 8207 3982 8208 3982 8217
      3991 8216 3991 8223
TIME...MOT...LOC 2202Z 259DEG 52KT 4018 8222 3991 8206 3979 8213 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WM
851 
WWUS51 KPBZ 052213
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
613 PM EDT Wed Apr 5 2023

OHC031-059-119-121-157-052245-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-230405T2245Z/
Guernsey OH-Coshocton OH-Muskingum OH-Tuscarawas OH-Noble OH-
613 PM EDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR GUERNSEY...COSHOCTON...MUSKINGUM...SOUTHWESTERN TUSCARAWAS AND
NORTHERN NOBLE COUNTIES...

At 613 PM EDT, severe thunderstorms were located along a line
extending from 6 miles north of Dresden to 6 miles east of Zanesville
to 6 miles southeast of South Zanesville, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Zanesville, Coshocton, Cambridge, Newcomerstown, New Concord,
Byesville, West Lafayette, South Zanesville, North Zanesville,
Dresden, Frazeysburg, and Antrim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4001 8214 4011 8219 4024 8218 4024 8220
      4027 8219 4042 8150 4001 8125 3977 8140
      3975 8164 3977 8207 3982 8208 3982 8217
      3992 8210 3995 8210
TIME...MOT...LOC 2213Z 259DEG 52KT 4021 8205 3994 8189 3982 8196 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WM
099 
WWUS51 KPBZ 052224
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
624 PM EDT Wed Apr 5 2023

OHC121-052234-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-230405T2245Z/
Noble OH-
624 PM EDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NOBLE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Ohio.

LAT...LON 4021 8203 4029 8209 4042 8150 4001 8125
      3999 8147 3996 8165 3995 8197
TIME...MOT...LOC 2224Z 243DEG 51KT 4025 8186 4007 8176 3994 8179 

$$

OHC031-059-119-157-052245-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-230405T2245Z/
Guernsey OH-Coshocton OH-Muskingum OH-Tuscarawas OH-
624 PM EDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR GUERNSEY...SOUTHERN COSHOCTON...NORTHEASTERN MUSKINGUM AND
SOUTHWESTERN TUSCARAWAS COUNTIES...

At 624 PM EDT, severe thunderstorms were located along a line
extending from Coshocton to 9 miles west of Cambridge to near New
Concord, moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Coshocton, Cambridge, Newcomerstown, New Concord, Byesville, West
Lafayette, North Zanesville, Dresden, Antrim, Port Washington,
Pleasant Grove, and Conesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4021 8203 4029 8209 4042 8150 4001 8125
      3999 8147 3996 8165 3995 8197
TIME...MOT...LOC 2224Z 243DEG 51KT 4025 8186 4007 8176 3994 8179 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WM
735 
WWUS51 KPBZ 052232
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
632 PM EDT Wed Apr 5 2023

OHC031-059-119-157-052245-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-230405T2245Z/
Guernsey OH-Coshocton OH-Muskingum OH-Tuscarawas OH-
632 PM EDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR GUERNSEY...SOUTHEASTERN COSHOCTON...NORTHEASTERN MUSKINGUM AND
SOUTHWESTERN TUSCARAWAS COUNTIES...

At 631 PM EDT, severe thunderstorms were located along a line
extending from West Lafayette to near Cambridge to near New Concord,
moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Coshocton, Cambridge, Newcomerstown, New Concord, Byesville, West
Lafayette, Antrim, Port Washington, Old Washington, Stone Creek,
Plainfield, and Gilmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4023 8186 4031 8195 4042 8150 4001 8125
      3999 8147 3996 8165 3996 8175
TIME...MOT...LOC 2231Z 259DEG 52KT 4027 8174 4009 8164 3996 8167 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WM
704 
WWUS51 KPBZ 052245
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
645 PM EDT Wed Apr 5 2023

OHC031-059-119-157-052255-
/O.EXP.KPBZ.SV.W.0013.000000T0000Z-230405T2245Z/
Guernsey OH-Coshocton OH-Muskingum OH-Tuscarawas OH-
645 PM EDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR GUERNSEY...SOUTHEASTERN
COSHOCTON...NORTHEASTERN MUSKINGUM AND SOUTHWESTERN TUSCARAWAS
COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Ohio.

LAT...LON 4023 8186 4031 8195 4042 8150 4001 8125
      3999 8147 3996 8165 3996 8175
TIME...MOT...LOC 2245Z 259DEG 52KT 4031 8150 4013 8140 4000 8143 

$$

WM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 5:23 PM EDT, 28 minutes earlier.

Area forecast discussion, Apr 5, 5:23 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
523 PM EDT Wed Apr 5 2023

.SYNOPSIS...
Above average temperatures will continue today. Shower and
thunderstorm chances will increase through the afternoon and
evening with the approach and passage of a cold front.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Evening update...Much of the cloud cover has lifted to the north
over northeast OH and northwest PA leaving a generally clear
area over the southern OH and southern PA, northern WV area.
This has lead to a bit of warming and maintaining warmer temps
but the peak heating has passed for early April and a very dry
surface seems to be taking shape with RH values into the lower
30s and upper 20 percent range. This will continue to make for
an unfavorable environment unless the upstream convection in
south central OH on its current trajectory makes it into the
western OH counties. This looks to be in the 22Z-23Z time
frame. Will expect some damaging wind potential still possible
but given upstream potential, the hail and tornado potential
seem less likely. Have updated to address the dew points and
amount of moisture in place. Also tweaked the pop forecast to
account for the lessening of potential measuring rainfall. If
indeed, convection holds together out west, elevated instability
being tapped to the east will prompt an extension south of the
SVR Watch.

Previous Discussion...Strong warm advection and surface heating
despite cirrus passing overhead has warmed surface temperatures
into the low 80s across much of the forecast area. SPC has
maintained the slight but has retracted the Enhanced owing to
strong capping at 700MB. The warm air aloft should continue to
keep a lid on convection for much of the afternoon before
upstream convection associated with an approaching front begins
to encroach on the area later this afternoon. One exception is
orographic assist convection in the east will initiate a few
showers and thunderstorms below severe limits. Upstream
environment should be favorable enough along with conditional
instability aided by synoptic forcing to keep some severe
convection in the form of a line with damaging winds quickly
becoming marginal as it tracks east. Will likely encounter a few
severe storms into the 22Z to 02Z range into eastern OH before
weakening as they track into PA. Winds remain the main concern
but a cell containing hail and an isolated tornado remain
possible.

Cells will weaken along the front into tonight with the
approach of the boundary being slowed by high pressure/ridging
in the east keeping showers over southwest PA into Thursday.
Still, only 0.50" is forecast on average across the region.
This will keep a damp and showery forecast in place through
Thursday morning.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
During the day on the Thursday, strong high pressure in the
eastern Middle Atlantic will keep the cold front at bay, nearly
stalled. Models indicate a weak wave tracking up the lee side of
the stalled trough along the Appalachian range more timing like
mid morning on Thursday. Therefore, with the stalled boundary
and passing support aloft, will keep some thunder potential
along the front through midday on Thursday. Eventually, the
pattern aloft breaks down and the 700MB flow finally shoves the
trough east sending the front through the region by late
Thursday night. High pressure upstream will usher in a
potential extended dry period.

Building sfc high pressure behind the front will return dry
conditions to the region by Friday and maintain dry conditions
through the weekend. Temperatures will be noticeably cooler
Thursday (back to normal) before increasing back to above normal
levels Sunday.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Latest model consensus shows high pressure / upper ridging
remaining the dominant feature in the extended, maintaining dry
conditions and above normal temperatures. Though Tuesday does
hint at a shortwave attempting to traverse the ridge with some
moisture creeping into the northern forecast area. Trends
suggest the models with eventually dry this potential out. Thus,
a prolonged dry period with above normal temperatures seems
likely.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
Surface ridging will continue through the TAF period with
maintained VFR conditions. Winds have, and will likely remain
elevated in a tight surface pressure gradient. This afternoon,
cloud coverage will generally increase with occasional VFR cu
popping up in elevated instability.

Towards the evening time, a pre-frontal trough will move through
and bring a brief chance for strong thunderstorms across the
area. The primary threats with these will be gusty winds and
sudden wind shifts. The port most at risk will be ZZV, but
storms will be possible to likely for all ports this evening.
This was noted in a tempo group with temporary reductions in
visibility, cigs, and slight upticks in winds. Guidance has
been more bullish on timing thunderstorm coverage to the trough
passage, with lingering showers afterwards, and before a
passing cold front overnight. A rumble of thunder could not be
ruled out.

Overnight tonight, ample moisture in pre-frontal convergence
may allow for a drop to MVFR before the front veers winds and
drys out the low levels; returns to VFR are probable. Another
round of rain is likely tomorrow morning as moisture pushes up
the surface trough axis. Clearing and VFR is expected for the
rest of the day tomorrow as the front pushes out of our area.

.OUTLOOK...
High pressure and dry quasi-zonal flow will promote VFR
conditions for Thursday night into early next week.

&&

.CLIMATE...
Near-record warmth is possible today contingent on
cloud cover. Here are the records (year set in parenthesis) and
current forecasted maxima and minima for the PBZ climate sites:

                         Record      Record       Current
                         High Min    Max          Forecast
                         4/5         4/5          Min/Max
-----------------------------------------------------------
 Pittsburgh...............63 (1985) 83 (1910) 60/84
 Morgantown...............64 (1985) 85 (1947) 62/85
 Wheeling.................58 (2010) 84 (1947) 62/83
 Zanesville...............60 (1929) 83 (1988) 62/83
 New Philadelphia.........52 (2010) 81 (1986) 62/82
 Dubois...................N/A       76 (1985) 55/81

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

SYNOPSIS...88
NEAR TERM...Shallenberger
SHORT TERM...Shallenberger
LONG TERM...Shallenberger
AVIATION...Milcarek
CLIMATE...88
Hazardous weather outlook, Apr 5, 2:10 PM EDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
210 PM EDT Wed Apr 5 2023

PAZ074>076-078-WVZ021-509>514-061815-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Higher Elevations of Indiana-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
210 PM EDT Wed Apr 5 2023

This Hazardous Weather Outlook is for southwest Pennsylvania,
western Pennsylvania and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Isolated severe thunderstorms are possible late this afternoon and
evening. The primary threat will be damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ049-050-058-059-068-069-PAZ007>009-013>016-020>022-029-031-073-
077-WVZ001>004-012-061815-
Harrison-Jefferson OH-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-
Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-
Armstrong-Washington-Greene-Westmoreland-Indiana-Hancock-Brooke-Ohio-
Marshall-Wetzel-
210 PM EDT Wed Apr 5 2023

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Scattered severe thunderstorms are possible late this afternoon and
evening. The primary threat will be damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048-057-061815-
Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum-
210 PM EDT Wed Apr 5 2023

...SEVERE THUNDERSTORM WATCH 128 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 6:21 PM EDTSevere Thunderstorm WarningPBZCarroll, Coshocton, Guernsey, Harrison, Tuscarawas39 min
Apr 5, 6:54 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Guernsey, Harrison, Jefferson, Tuscarawas66 min
Apr 5, 6:57 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Jefferson, Monroe, Noble63 min
Apr 5, 7:59 PM EDTSevere Thunderstorm WarningPBZMonroe46 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.